# SDR QXEA2009060200424

- Difficulty date: May 26, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 19,139 hours, 14,134 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ODOR MID CABIN.  DEFERRED CABIN LIGHTS IAW 33-21-1.  CLEARED 5/27 BY REMOVE AND REPLACE OF MAIN CABIN BALLAST AT SEAT POSITION 13 A AND B  IAW AMM TASK 33-21-03-000-801-A01 AND 33-21-03-400-801-A01, OPS TEST GOOD.  RETURNED TO SERVICE.
